# SDR FOTR2108772568

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Aircraft: N191US
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 77,886 hours, 64,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGING, CORROSION AT EDGE OF LAP, STR. 26RT, BS. 275-294.
